# SDR SIMA201110402

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 18,931 hours, 17,103 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484524864
- Part serial: 104407326
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2731 THE CREW REPORTED A BUZZING/VIBRATION NOISE IN CLIMB FROM 8K TO 13K WITH AN ODD ODOR.  THE CAPTAIN ELECTED TO RETURN TO DFW.  THE NOISE RETURNED DESCENDING THROUGH 8,7K WITH AN ELECTRICAL MELTING ODOR.  THE NOISE SUBSIDED AT 5K AND THE ODOR DISSIPATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FORWARD AVIONICS FAN  PART NUMBER 526484, S/N 104407326 AND NR 2 FAN INVERTER PART NUMBER 524864, S/N E03092215.  AN OPERATIONAL CHECK WAS PERFORMED ON THE LEFT AND RIGHT RAM AIR VALVE.  PERFORMED GROUND RUN OF AIRCRAFT, NO ODOR OR DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
